# SDR 03FDEA02253

- Difficulty date: December 26, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B FLAP O/B FWD HINGE ACTUATOR MOUNT O/B LUG BORE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75210. WINGS, TRAILING EDGE & TRAILING   EDGE DEVICES. LT OUTBOARD FLAP OUTBOARD HINGE BRACKET REPAIRS.
